Translations

I have published a selection of translations from Russian of the writings of the Russian algebraist V. V. Wagner (1908–1981) under the title Wagner's theory of generalised heaps.

All of the following were translated from Russian for Transactions of the Moscow Mathematical Society (the English translation of Труды Московского математического общества):

B. M. Gurevich, 'On conditions for the existence of a regular sequence of finite subgraphs of an infinite loaded linear graph', vol. 82 (2021), to appear (original: vol. 82, no. 1, 147–155)

R. H. Aramyan, 'A description of linearly additive metrics on Rn', vol. 81 (2020), 115–121 (original: vol. 81, no. 1, 2020, 137–144)

A. I. Aptekrev et al., 'Andrei Andreevich Shkalikov (on his seventieth birthday)', vol. 80 (2019), 113–122 (original: vol. 80, no. 2, 2019, 133–145)

V. V. Ryzhikov, 'Weakly homoclinic groups of ergodic actions', vol. 80 (2019), 83–94 (original: vol. 80, no. 1, 2019, 97–111)

Mariya Aleksandrovna Stepanova, 'A modification of the Bloom–Graham Theorem: the introduction of weights in the complex tangent space', vol. 79 (2018), 201–208 (original: vol. 79, no. 2, 2018, 237–246)

N. E. Tokmagambetov and B. T. Torebek, 'Symmetric differential operators of fractional order and their extensions', vol. 79 (2018), 177–185 (original: vol. 79, no. 2, 2018, 209–219)

S. S. Demidov, V. M. Tikhomirov and T. A. Tokareva, 'The Moscow Mathematical Society and the development of mathematics in Russia (on the 150th anniversary of the Society's creation)', vol. 77 (2016), 127–148 (original: vol. 77, no. 2, 2016, 155–183)

A. V. Domrin, 'Real-analytic solutions of the nonlinear Schrödinger equation', vol. 75 (2014), 173–183 (original: vol. 75, no. 2, 2014, 205–218)

M. I. Belishev, M. N. Demchenko and A. N. Popov, 'Noncommutative geometry and the tomography of manifolds', vol. 75 (2014), 133–149 (original: vol. 75, no. 2, 2014, 159–180)

V. V. Zhikov and A. A. Shkalikov, 'In memory of Boris Moiseevich Levitan (1914–2004)', vol. 75 (2014), 87–88 (original: vol. 75, no. 2, 2014, 105–106)

N. A. Solodovnikov, 'Boundary-preserving mappings of a manifold with intermingling basins of components of the attractor, one of which is open', vol. 75 (2014), 69–76 (original: vol. 75, no. 1, 2014, 15–24)

I. D. Shkredov, 'Some new results on higher energies', vol. 74 (2013), 31–63 (original: vol. 74, no. 1, 2013, 35–73)